# SDR COMA0860278

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 30,719 hours, 27,024 cycles
- Engine: Ge CF343A1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LGA TO CHS RECEIVED LEFT REV UNLOCK MSG.  ACFT DIVERTED TO JFK AND LANDED SAFELY.  INSPECTED LT ENG T/R SYSTEM.  NO DEFECTS FOUND.  PERFORMED OPS CHECKS OF T/R SYSTEM.  ALL CHECKS GOOD.  COULD NOT DUPLICATE MSG ON GROUND.  (S)
